# SDR COMA9760105

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- System (JASC): 4950 · APU Bleed Air System
- Part: Lcv
- Part number: 1098046
- Condition: Malfunction
- Location: Apu
- Part time: 1,817 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE APU LCV WOULD NOT CLOSE.  REPLACED THE APU LCV.
